@Article{JCM-40-3, author = {Yuhao, Cong and Wu, Shouyan}, title = {Delay-Dependent Stability of Linear Multistep Methods for Neutral Systems with Distributed Delays}, journal = {Journal of Computational Mathematics}, year = {2022}, volume = {40}, number = {3}, pages = {484--498}, abstract = {
This paper considers the asymptotic stability of linear multistep (LM) methods for neutral systems with distributed delays. In particular, several sufficient conditions for delay-dependent stability of numerical solutions are obtained based on the argument principle. Compound quadrature formulae are used to compute the integrals. An algorithm is proposed to examine the delay-dependent stability of numerical solutions. Several numerical examples are performed to verify the theoretical results.
}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.2011-m2018-0241}, url = {https://global-sci.com/article/84188/delay-dependent-stability-of-linear-multistep-methods-for-neutral-systems-with-distributed-delays} }